Taking 40 mgs. a day, for 8 months now. Clear benefits: panic attacks have stopped, less upset, etc. BUT, chronic fatigue, rings under my eyes, strong difficulty to wake up in the mornings (about 2 hours to get going), insomnia problems sometimes, weakness, some shaking in hands, dreams mostly about unpleasant or unresolved different chapters of my life, please advise. All medical tests alright, so no other condition seems to be the cause.
I've also taken paxil before, and I always thought that it was a great medicine for anxiety, everytime I took a dose it had a strong anti-anxiety effect. Well, I was watching tv one day, and one of those "bad drug" commercials came on saying that paxil had all these unlisted side effects. So, I told my doctor I didn't want to take it anymore, long story short, I started having withdrawals from the paxil(40mg), and they consisted of shaking, vomitting, and severe anxiety. This all lasted for about a month after a good 4 months of taking this medication. I wouldn't recommend it unless your planning on taking paxil for the rest of your life.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2011 • 9 answers
Posted 15 Sep 2013 • 6 answers
Posted 2 Oct 2014 • 2 answers
Posted 23 Apr 2015 • 2 answers
Posted 24 Apr 2016 • 1 answer